# SDR ASAA2016032516367

- Difficulty date: March 25, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A751019
- Condition: Cracked
- Location: Bs 500i-500j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, LT FLOOR SUPPORT BS 500I - 500J CRACKED.  ACFT GROUNDED.  REPAIRED IAW EA 90053EA-16966, REO-G19784, REV A .
